# SDR DLL19991857

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1542506101
- Condition: Damaged
- Location: Bs 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE WAS FOUND ON THE NLG WHEEL WELL BULKHEAD AT APPROX FS 416, RBL 22 ON THE LWR SURFACE O/B FILLET RADIUS INSIDE THE RT ECS COMPT (NLG BLKHD WEB CAP).  DAMAGE DEPTH IS APPROX 0.060 BY 1 IN LENGTH (FWD/AFT) BY 0.5 (VERT).  REPAIRED PER ERA 333433-14, REV B.
